# SDR TWAA0008405

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 2,350 hours, 795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND L2 DOOR EMERGENCY LIGHT INOP.  RELAMPED.  0004   4-28-00  JFK.
